# SDR ASAA2022102940545

- Difficulty date: October 29, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,489 hours, 8,215 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT W/1.6 CTR TANK R CTR FUEL PUMP LOW PRESSURE LIGHT REMAINS ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED RH CENTER FUEL PUMP PRESSURE SWITCH REF B737-900 AMM 28-42-11.
